Hi, My mum having kidney failure 1 yr ago, she has been going through pains and sufferings. Luckily, she was strong enough to cope of all, and the condition is stablised since Nov 2003. She is going through Kidney Dialysis 3 X a week now, 4 Hours each session. The process is long & Tiring, but it helps her to improve her health. Last week, she started feeling Dizzy & Exhausted, despite her going through dialsysis weekly without fail. SYMPTOMS: - Stool is Black - Dizzy, Tired - Vomit after Meal - Whole body shaking after intake of High-Blood pressure pills (Her regular pills). She was then admitted to Hospital.Tthe Doc suspected that she is lack of blood, so she has been given 4 Packets of Blood! QUESTIONS: 1. How often does a Kidney Patient need Blood Transfusion? 2. Is it normal that she is given 4 packets of blood? (That's a lot!) 3. Her stool is Black, is it normal? Thank You for your helps. If you can help me by giving me some advice, please reply this forum or please send me a mail to [email protected] thank you.